# SDR AALA2019100329001

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 78,453 hours, 9,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Heater
- Condition: Failed
- Location: Windsheild
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED ON ACCOUNT OF WINDSHIELD HEAT FAILED IN FLIGHT. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED R1 WINDOW IAW AMM 56-11-01 DUE TO HIGH RESISTANCE ACROSS SENSORS . ALL REQUIRED OPS CHECKS OK.
